Thanks so much for your reassurance @Booble . I’m going to keep your post open on my phone so that I can read it when I start to worry too much.
You seem pretty knowledgeable about this issue. Any idea why the corticosteroids worsened my POTS and especially my OI so much? What’s the mechanism there?
I'm really not that knowledgeable but I am experienced at living and coping with these various things.
The one thing I've learned is that our bodies know how to correct themselves after "events" like this and the more we worry and try to control it the longer it takes for our bodies to do what they know how to do on their own. That's why if you are not in immediate danger I suggest trying to set it aside for a week and half to two weeks to let things clear out and then reexamining the situation after that. I realize easier said than done.
I agree with Vision B that you've got a lot of adrenal stimulation going on and it has to flush out of the system. The challenge is that while you are worrying about it, you are continuously adding more adrenal action. It's a really hard and vicious cycle to break.